# SDR AALA202302107507

- Difficulty date: February 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 62,445 hours, 36,188 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Cracked
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING OUTBOARD TRAILING EDGE FLAP LEADING EDGE PANEL 5 CRACKED. MAINTENANCE REPLACED PANEL PER SRM 51-72-11.
